# SDR A592002F00000

- Difficulty date: October 28, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N22DM
- Make and model: Cessna 310R
- Aircraft serial: 310R0069
- Engine: Cont IO520*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 08411132
- Condition: Broken
- Location: Rt Mlg
- Part time: 15,426 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR LOWER SIDE BRACE LOCK ASSEMBLY WORN EXCESSIVELY, CAUSING ADJUSTING SCREW PIN TO CARRY WEIGHT OF AIRCRAFT, ADJUSTING SCREW THEN BEANT AND BROKE.  RECOMMEND INSPECTING LOWER SIDE BRACE LOCK ASSEMBLY FOR WEAR.
